English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algebraic connectivity may explain the evolution of gene regulatory networks

Nikoloski, Z., May, P., & Selbig, J. (2010). Algebraic connectivity may explain the evolution of gene regulatory networks. Journal of Theoretical Biology, 267(1), 7-14. doi:10.1016/j.jtbi.2010.07.028.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-238B-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0019-BC36-F
Genre: Journal Article

Files

show Files
hide Files
:
Nikoloski-2010-Algebraic connectivi.pdf (Any fulltext), 372KB
 
File Permalink:
-
Name:
Nikoloski-2010-Algebraic connectivi.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Molecular Plant Physiology, MBMP; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Nikoloski, Z.1, Author              
May, P.2, Author              
Selbig, J.3, Author              
Affiliations:
1Mathematical Modelling and Systems Biology - Nikoloski, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753310              
2BioinformaticsCIG, Infrastructure Groups and Service Units, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753303              
3BioinformaticsCRG, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753315              

Content

show
hide
Free keywords: algebraic connectivity evolution gene regulatory networks dynamics transcriptional regulation complex networks synchronization motifs expression dynamics
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2010-08-052010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: ISI:000282705900002
DOI: 10.1016/j.jtbi.2010.07.028
ISSN: 1095-8541 (Electronic)0022-5193 (Linking)
URI: ://000282705900002http://ac.els-cdn.com/S0022519310003851/1-s2.0-S0022519310003851-main.pdf?_tid=5c5d2b5130989178391a7b60f14b9b87&acdnat=1332936890_c3b0364fda66b04c77442322cccaa25f
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Theoretical Biology
  Other : J. Theor. Biol.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Academic Press
Pages: - Volume / Issue: 267 (1) Sequence Number: - Start / End Page: 7 - 14 Identifier: ISSN: 0022-5193
CoNE: https://pure.mpg.de/cone/journals/resource/954922646048